# SDR NACA2018071800019

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERCOSTAL AT BS500A - 500B ABOVE S26L (FORWARD TOP CORNER OF INTERCOSTAL). CRACKED BAFFLE AT STA 500A-500B ABOVE STR 26L REPLACED WITH MADE REPAIR PART. PART FABRICATED IAW SRM REV 116 SECTION 51-50-01 MAT IDENTIFIED IAW 53-30-04 FIG 1 AND INSTALLED IAW 51-40-01.
